DOI 10.1111/j.1540-8159.1997.tb05448.x
Near doubling of heart rate after intravenous verapamil for treatment of atrial fibrillation without preexcitation.
Аннотация
Initial treatment of atrial fibrillation often involves pharmacological therapy to control ventricular response. While verapamil is usually safe and effective when used for this purpose, we report a proarrhythmic response. In this report a 30-year-old female presented with palpitations associated with atrial fibrillation and a ventricular response of 145 beats/min. Soon after she was given 5 mg of intravenous verapamil her ECG documented a regular wide QRS tachycardia at 290 beats/min. After 7 seconds the rhythm returned to an irregularly irregular narrow QRS tachycardia at 125-150 beats/min. At a later electrophysiology study there was neither evidence of preexcitation nor inducible supraventricular or ventricular tachycardia. These data suggest that verapamil may have been associated with acceleration of the heart rate. The mechanism of proarrhythmia may be related to an alteration in the atrial rhythm from atrial fibrillation to atrial flutter, with additional factors as well.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.